# SDR CBR2006F00003

- Difficulty date: April 3, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8*
- Aircraft serial: 213
- Engine: Pwa PW120
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Horn
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF ROLL, TAKEOFF CONFIGURATION HORN CAME ON.  FLAP CYCLED.  SYSTEM FUNCTIONED SATISFACTORY, HORN NO LONGER EVIDENT ON TAKEOFF REF MM.  (K)
